# SDR A6WA200540197

- Difficulty date: June 13, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 7,482 hours, 6,385 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Hinge
- Part number: 600352171001
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW  ESCAPE HATCH HINGES ARE CRACKED AROUND BASE.  REPLACED BOTH HINGE ARMS WITH NEW HINGE ARMS IAW REO SRM.  (K)
